# SDR AALA20120413020

- Difficulty date: April 13, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N478AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49653
- Aircraft time: 67,813 hours, 35,568 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR, OUTER SKIN CRACKED AT HOLD OPEN HOOK HOUSING, TOP HOLE 2ND FROM AFT.  INSTALLED DOUBLER PER SRM 52-05-00 FIGURE 54.
